# SDR DL72E960549

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Pitted
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG NR 4 FLAP TRACK PORKCHOP FITTING HAS PITTED BUSHING.  FORWARD HOLE BORED TO 1.7068 INCH PER MM 57-42-0, PAGE 814.MPI PER PS 900-6-2, NR 01.  OK.  TURNED O/D OF BUSHING BRUSH CAD FITTING IN STRIKE CAD PLATE BUSHING, PAINTED FITTING PER MM 57-42-0.  INSTALLED BUSHING.  OK TO INSTALL BUSHING TOP COATED REF MM 57-42-0.
